MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 411805
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that an end user had 5 moldable wafer where the starter hole was off center.Photos depicting the reported complaint were provided by the complainant.
 
Additional Manufacturer Narrative
Returned sample evaluation: there is a photograph associated with this case and in this, the reported defect can be observed.No unused returned sample was received.Conclusion summary of the related event: based on the analysis performed, even though there was an increasing tendency of complaints related to ¿off center starter hole¿ during 2018 and beginning of 2019, the updated data shows a positive tendency after the corrections executed to the ats#1 and ats#2 machines.Current quality and manufacturing controls have demonstrated to be adequate and effective since no non-conformances have been generated during the production process associated to the same failure from january 2018 to september 30, 2020.Also, this failure mode will continue to be monitored by the leadership during the corrective actions/preventive actions (capa) review board (monthly) and management review (biannual) for track and trending.No additional action is considered necessary for this record.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8687118
Report Number9618003-2019-04414
Device Sequence Number3237085
Product Code EXE
UDI-Device Identifier00768455187058
UDI-Public00768455187058
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2023
Device Model Number411805
Device Lot Number8H03728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale